Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Busy head syndrome

Posted by Linda on July 3, 1999, at 19:11:32

In reply to Re: Busy head syndrome, posted by Judy on July 3, 1999, at 16:43:43

> > I have always had very busy and sometimes ruminating thoughts. Sometimes this works very creatively, sometimes it pulls me so far away from what is happening in the outside world that I can't focus on what other people (like my family, who I love) are saying to me. Last year I became depressed as well as having a busy head, and started taking Paxil. I have never felt so serene! Unfortunately, I had the infamous sexual dysfunction. I have since tried Serzone (didn't work) Effexor (terrible headaches) and am now starting Wellbutrin sr.(which is giving me tinnitis, anxiety, insomnia...) When I was totally off Paxil, but not yet on Wellbutrin I DID not feel depressed, but my head was its usual busy distractable mode, and I had insomnia. My doctor refers to it as anxiety, yet I don't feel worried. He calls the "stuck in my head" thing depression, but I dont feel sad. Is there anything that treats the busy head thing like Paxil? Or is the trade off that I can have sex or serenity, but not both? Thanks, Linda
> ----------------
> Linda,
> I have to agree with Cynthia that an anti-anxiety med might help you.
> I hate to sound like I own stock in Xanax (wish I did!), but it definitely calms down my "busy head" so I can focus. I don't "pop" them, but I do take .50 mg when my head is spinning and I need to concentrate on work or whatever.
> Busy head, by the way, is usually a side-effect of meds for me. When I'm depressed, my head does absolutely nothing but want to sleep.
> Judy
>Thanks to both of you. I was taking Ativan, which helped a lot, but then A PNP whom I was referred to told me that Ativan disrupts the stage of sleep in which your body makes seratonin-the implication being that if I use Ativan regularly it would make me become depressed. I did take Xanax, but it made me really groggy, and I got no side effects at all from Ativan. Has anyone else heard about Ativan being a contributor for depression? Linda




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Linda thread:8205